# SDR SWAA050791

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 57,259 hours, 48,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546544
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LONGITUDINAL BEAM UPPER T-CHORD CRACKED AT BS 660.5, BL 0.  REPAIRED T-CHORD PER SWA EA.
